Langranian submanifolds in product symplectic spaces

Stanisław Janeczko

Abstract

n/a
Author Stanisław Janeczko (FMIS / DAST)
Stanisław Janeczko,,
- Department of Analysis and Sigularity Theory
Journal seriesJournal of Mathematical Physics, ISSN 0022-2488
Issue year2000
Vol41
No8
Pages5642-5655
ASJC Classification2610 Mathematical Physics; 3109 Statistical and Nonlinear Physics
LanguageEnglish
Score (nominal)25
Publication indicators WoS Citations = 2; Scopus SNIP (Source Normalised Impact per Paper): 2014 = 1.029; WoS Impact Factor: 2006 = 1.018 (2) - 2007=1.256 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?